Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 5, Pages 469-488
http://dx.doi.org/10.1155/AAA.2005.469

Small sets in convex geometry and formal independence over ZFC

Department of Mathematics, Ben Gurion University of the Negev, Beer Sheva 84105, Israel

Received 28 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Menachem Kojman, “Small sets in convex geometry and formal independence over ZFC,” Abstract and Applied Analysis, vol. 2005, no. 5, pp. 469-488, 2005. doi:10.1155/AAA.2005.469